# SDR REXA201000165

- Difficulty date: September 29, 2010
- Submitted: October 4, 2010
- Operation: Air carrier
- Aircraft: N8775A
- Make and model: Cndair CL6002B19
- Aircraft serial: 7775
- Aircraft time: 17,672 hours, 15,235 cycles
- System (JASC): 5260 · Entrance Stairs
- Part: Hinge
- Part number: 601R3198041
- Condition: Corroded
- Location: Pax Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PASSENGER DOOR TOP STEP HINGE AT THRESHOLD CORRODED.  REMOVED AND REPLACED HINGE IAW CRJ 200 SRM 51-41-00.
